# SDR YTRA20180221052

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N171RL
- Make and model: Bell 206L-4
- Aircraft serial: 52064
- Aircraft time: 16,113 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Part serial: 272555
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT THE HYDRAULIC SYSTEM FAILED. REPLACED THE PUMP.
